# SDR HAEA2014061900228

- Difficulty date: June 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N240TW
- Make and model: Amd FALCON20
- Aircraft serial: 40
- Aircraft time: 18,198 hours, 13,409 cycles
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 7771949001
- Part serial: 72
- Condition: Failed
- Location: Autopilot Sys
- Part time: 30 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NEARING THE END OF CRUISE FLT EN ROUTE TO RFD CREW REPORTED AN ELEC SMELL IN THE COCKPIT.  THE AUTOPILOT AMP HAD FAILED & WAS THE PROBABLE SOURCE OF THE SMELL.  REPLACED AUTOPILOT AMP & TESTED THE SYS NO DEFECTS NOTED OR SMELLS.
